Alert archive / Ohio / River Flood Warnings in 2013
River Flood Warning 16, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 11, 2013, 1:37 AM EDT for Stark County, Ohio. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2013, 1:37 AM EDT (05:37 UTC)
- Expired
- Apr 11, 2013, 4:48 PM EDT
- In force
- 15 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Stark County, OH
The radar
The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nimishillen Creek at North Industry (NHSO1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
003 WGUS41 KCLE 110537 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 137 AM EDT THU APR 11 2013 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-111337- /O.NEW.KCLE.FL.W.0016.130411T0537Z-130411T1622Z/ /NHSO1.1.ER.130411T0500Z.130411T0600Z.130411T1022Z.NO/ 137 AM EDT THU APR 11 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * A FLOOD WARNING IS IN EFFECT FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY FROM EARLY THIS MORNING UNTIL THIS AFTERNOON. * AT 1:00 AM THURSDAY THE STAGE WAS...8.0 FEET * MINOR FLOODING IS OCCURRING AND IS FORECAST. THE CREEK WILL CREST NEAR 8.4 FEET BETWEEN 2:00 AM AND 3:00 AM. * FLOOD STAGE IS 8.0 FEET * AT 8.5 FEET...CHEYENNE STREET BECOMES FLOODED AND IMPASSABLE. $$
3 follow-up statements
394 WGUS41 KCLE 110910 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 510 AM EDT THU APR 11 2013 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA KILLBUCK CREEK NEAR KILLBUCK ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-111710- /O.EXT.KCLE.FL.W.0016.000000T0000Z-130411T2008Z/ /NHSO1.2.ER.130411T0500Z.130411T0800Z.130411T1408Z.NO/ 510 AM EDT THU APR 11 2013 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... * FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY * UNTIL THIS AFTERNOON * AT 4:00 AM THURSDAY THE STAGE WAS...9.3 FEET AND NEAR CREST * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. $$ OHC093-111709- /O.NEW.KCLE.FL.W.0017.130411T1116Z-000000T0000Z/ /ELRO1.1.ER.130411T1116Z.130412T0600Z.000000T0000Z.NO/ 510 AM EDT THU APR 11 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE BLACK RIVER AT ELYRIA * FROM THIS MORNING UNTIL FURTHER NOTICE * AT 4:00 AM THURSDAY THE STAGE WAS...8.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.5 FEET * FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR 11.9 FEET EARLY FRIDAY MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. $$ OHC075-169-111709- /O.NEW.KCLE.FL.W.0018.130411T1035Z-130412T1800Z/ /KILO1.1.ER.130411T1035Z.130411T1800Z.130412T1200Z.NO/ 510 AM EDT THU APR 11 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM THIS MORNING UNTIL FRIDAY AFTERNOON * AT 4:00 AM THURSDAY THE STAGE WAS...14.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 15.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR 15.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. $$
535 WGUS81 KCLE 111501 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1101 AM EDT THU APR 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK NIMISHILLEN CREEK NEAR NORTH INDUSTRY BLACK RIVER AT ELYRIA PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-112301- /O.CON.KCLE.FL.W.0017.000000T0000Z-000000T0000Z/ /ELRO1.1.ER.130411T0904Z.130412T1800Z.000000T0000Z.NO/ 1101 AM EDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * AT 10:00 AM THURSDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 10.9 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC075-169-112301- /O.EXT.KCLE.FL.W.0018.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.130412T0000Z.000000T0000Z.NO/ 1101 AM EDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 10:00 AM THURSDAY THE STAGE WAS 15.5 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 16.0 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC151-112301- /O.EXT.KCLE.FL.W.0016.000000T0000Z-130412T0430Z/ /NHSO1.2.ER.130411T0500Z.130411T1130Z.130411T2230Z.NO/ 1101 AM EDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 10:00 AM THURSDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. $$
490 WGUS81 KCLE 112048 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 448 PM EDT THU APR 11 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-112118- /O.CAN.KCLE.FL.W.0016.000000T0000Z-130412T0430Z/ /NHSO1.2.ER.130411T0500Z.130411T1130Z.130411T1800Z.NO/ 448 PM EDT THU APR 11 2013 THE FLOOD WARNING IS CANCELLED FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 4:00 PM THURSDAY THE STAGE WAS 6.9 FEET. * FLOOD STAGE IS 8.0 FEET. * FELL BELOW FLOOD STAGE AT 2:00 PM THURSDAY. * FORECAST...THE RIVER WILL FALL TO 4.2 FEET BY FRIDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 10, 9:23 PM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Apr 10, 9:23 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 923 PM EDT WED APR 10 2013 .SYNOPSIS... A STATIONARY FRONT WILL CONTINUE TO MOVE NORTH AND SOUTH ACROSS THE AREA TONIGHT AND THURSDAY CAUSING DRAMATIC TEMPERATURE FLUCTUATIONS NEAR THE LAKE SHORE. LOW PRESSURE IS EXPECTED TO MOVE NORTHEAST ALONG THE FRONT AND BRING WITH IT SHOWERS AND THUNDERSTORMS. YET ANOTHER LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG THE FRONT ON FRIDAY MORNING. HIGH PRESSURE WILL BUILD SLOWLY EAST INTO THE REGION OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SEVERE THUNDERSTORM WATCH 88 HAS BEEN CANCELLED FOR NORTHERN OHIO. WIDESPREAD SHOWERS WITH SCATTERED THUNDERSTORMS CONTINUE ACROSS MUCH OF THE AREA ALTHOUGH THE SEVERE THREAT HAS DIMINISHED AS THE INSTABILITY AXIS HAS SHIFTED SOUTH. EXPECTING SHOWERS TO CONTINUE TO TRAIN ACROSS THE SOUTHERN HALF OF THE FORECAST AREA AND A FLOOD ADVISORY HAS BEEN ISSUED FROM HANCOCK/SENECA TO KNOX/HOLMES COUNTIES. RAINFALL RATES HAVE DECREASED BUT WILL HAVE TO WATCH THE CONVECTION OCCURRING UPSTREAM IN INDIANA FOR POSSIBLE WARNINGS IF THEY MOVE OVER ALREADY SATURATED AREAS. OTHERWISE EXPECTING TO SEE AN INCREASE IN CONVECTION FOCUSED TOWARDS NW OHIO EARLY THURSDAY MORNING AS THE LOW LEVEL JET DEVELOPS AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. WOULD THINK THIS WOULD ALSO ACT TO DISRUPT THE TRAINING SHOWERS ACROSS CENTRAL OHIO. SEE HYDROLOGY SECTION FOR FLOOD POTENTIAL BELOW. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... HERE WE GO AGAIN FOR THURSDAY. BASICALLY NO CHANGE IN THE OVERALL PATTERN FOR THURSDAY AS UPPER LEVEL LOW LIFTS NORTHEAST THROUGH THE CENTRAL UNITED STATES AND PIVOTS A TROUGH AXIS TOWARD THE REGION. TROUGH BECOMES NEGATIVELY TILTED BY FRIDAY MORNING AND WILL AID IN SURFACE CYCLOGENESIS BY FRIDAY AFTERNOON AND FORCING A COLD FRONT TO THE EAST COAST. THE SURFACE LOW WILL TRACK OFF TO THE NORTHEAST THROUGH SATURDAY AND ALLOW WEAK HIGH PRESSURE TO BUILD INTO THE REGION SATURDAY INTO SATURDAY NIGHT. AS FRONTAL BOUNDARY REMAINS NEARLY STATIONARY OR CONTINUES TO WAFFLE OVER THE AREA ON THURSDAY...WE WILL BE PLAGUED ONCE AGAIN BY MAJOR TEMPERATURE FLUCTUATIONS NEAR THE LAKE SHORE. TOUGH CALL ON WHAT TO GO WITH FOR HIGHS. SO CONFIDENCE IS LOW AT THIS TIME ACROSS THE NORTHERN TIER DURING THE DAY. CONVECTION WILL ONCE AGAIN FIRE ACROSS THE AREA DURING THE DAY DUE TO THE PROXIMITY OF THE FRONT AND MOISTURE AVAILABILITY. A QUICK SHOT OF POSITIVE VORTICITY ADVECTION IS EXPECTED TO MOVE THROUGH THE AREA DURING THE DAY AND THIS COULD BE THE UPPER LEVEL SUPPORT NEEDED TO FIRE OFF THE SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL MOVE SLOWLY EAST THURSDAY NIGHT INTO FRIDAY MORNING AND THIS FEATURE WILL BRING ADDITIONAL RAINFALL TO THE REGION. ONCE THE FRONT AND LOW PULL OUT TO THE NORTHEAST OF THE AREA...THIS SHOULD BRING AN END TO THE HEAVIER SHOWER AND THUNDERSTORM THREAT. LINGERING SHOWERS CAN BE EXPECTED OVER THE EXTREME NORTHEAST AS WRAP AROUND AND LAKE ENHANCEMENT OCCURS IN THE COLD AIR ADVECTION. SEE HYDROLOGY SECTION BELOW FOR FLOOD POTENTIAL. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A SURFACE HIGH BUILDS INTO THE FORECAST AREA ON SUNDAY WITH LITTLE IF ANY PRECIPITATION EXPECTED. TEMPERATURES SHOULD REACH NEAR NORMAL ON SUNDAY. FOR MONDAY AND TUESDAY ANOTHER FRONTAL SYSTEM ASSOCIATED WITH A LOW PRESSURE SYSTEM WILL STALL ACROSS EXTREME NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. ITS POSSIBLE FOR US TO GET INTO THE WARM SECTOR MONDAY INTO TUESDAY WITH TEMPERATURES WARMING INTO THE 60S. WITH THIS TYPE OF PATTERN WE CAN ANTICIPATE SHOWERS FOR BOTH MONDAY AND TUESDAY. SOME THUNDERSTORMS WILL BE POSSIBLE ALSO. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL IN THE 60S FOR MANY AREAS. IF YOU HAPPEN TO BE NORTH OF THE FRONTAL SYSTEM TEMPERATURES WOULD BE MUCH COOLER IN THE 40S AND 50S. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... THUNDERSTORM ACTIVITY WILL CONTINUE TO WANE OVER THE NEXT COUPLE HOURS LEAVING A WIDESPREAD LIGHT RAIN ACROSS MUCH OF NRN OHIO. WINDS HAVE SHIFTED TO THE NORTH AT ALL LOCATIONS AS THE FRONTAL BOUNDARY HAS SHIFTED SOUTH. LOCATIONS NEAR LAKE ERIE WILL REMAIN IFR OVERNIGHT WHILE MFD/CAK/YNG ARE ON THE FRINGE OF THE LOWER CEILINGS AND MAY FLUCTUATE FROM IFR TO VFR...TRANSITIONING TO MORE VFR TOWARDS MORNING. EXPECTING SHOWERS TO DECREASE IN COVERAGE SOME BETWEEN 06-12Z WITH CHANCE OF THUNDERSTORMS INCREASING AGAIN ACROSS NW OHIO ON THURSDAY MORNING. THESE WILL EVENTUALLY SHIFT EASTWARD THROUGH THE DAY AND TIMING WILL HAVE TO BE REVISED. .OUTLOOK...NON-VFR CONTINUING INTO SATURDAY. && .MARINE... THE LOW APPROACHING FROM THE WEST WILL TIGHTEN THE PRESSURE GRADIENT CAUSING THE NE FLOW TO INCREASE TONIGHT THRU NOON ON THU. FOR NOW... TO MAINTAIN SOME CONTINUITY WILL ONLY INCREASE THE WINDS TO 30 KNOTS INSTEAD OF 35 KNOT GALES. THE LOW WILL ELONGATE OVER LAKE ERIE THU NIGHT INTO FRI SO EXPECT CHANGEABLE WINDS DURING THIS TIME THEN THE FLOW SHOULD TURN OUT OF THE WSW AND INCREASE TO 15 TO 20 AND MAYBE 15 TO 25 KNOTS FRI INTO FRI NIGHT SO WILL PROBABLY HAVE SCA CONDITIONS THAT WILL LAST INTO SAT NIGHT. WEAK HIGH PRESSURE MOVING UP THE OH VALLEY WILL LESSEN THE FLOW SAT NIGHT INTO SUN. ONCE THE HIGH MOVES OFF TO THE EAST LATER SUN A SE THEN S FLOW WILL SET UP AND INCREASE SOME SUN NIGHT. BY MON THE MODELS DIFFER A FAIR AMOUNT ON THE POSITION OF A FRONT NEAR LAKE ERIE SO WIND DIRECTION IN QUESTION. WILL GO WITH GENERAL CONSENSUS AND LEAN TOWARD HPC GUIDANCE AND MAINTAIN A S TO SW FLOW. && .HYDROLOGY... DEW POINTS ACROSS THE AREA SOUTH OF THE QUASI-STATIONARY FRONT ARE RUNNING IN THE MID 60S. PW VALUES ARE RUNNING TWO STANDARD DEVIATIONS ABOVE NORMAL WHICH CAN SUPPORT HEAVY RAIN. THE STORMS EXPECTED TONIGHT COULD PRODUCE LOCALIZED FLOODING...BUT DON'T SEE ENOUGH WIDESPREAD FLOOD THREAT TO JUSTIFY A WATCH AS MOST AREAS HAVE BEEN DRY. THE RAIN FALLING IN THE SHORT TERM WILL PRECONDITION THE GROUND FOR THE NEXT WAVE OF RAIN COMING IN LATE THURSDAY INTO FRIDAY AT WHICH TIME A WATCH MAY BE NECESSARY. HEAVIEST RAINFALL AMOUNTS WILL OCCUR ALONG AND NORTH OF THE FRONT WHERE AS MUCH AS 2 MORE INCHES OF RAIN WILL BE POSSIBLE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR LEZ142>149. && SYNOPSIS...LOMBARDY NEAR TERM...KEC/LOMBARDY SHORT TERM...LOMBARDY LONG TERM...BC AVIATION...KEC MARINE...ADAMS HYDROLOGY...
Hazardous weather outlook, Apr 10, 3:47 PM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EDT WED APR 10 2013 OHZ003-006>014-020>023-033-089-PAZ001>003-112000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 347 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE FROM JUST SOUTH OF TOLEDO THROUGH CLEVELAND TO SOUTHERN CRAWFORD COUNTY IN PENNSYLVANIA. THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED FLOODING IS POSSIBLE WHERE THUNDERSTORMS PERSIST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THURSDAY. SOME THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THERE COULD BE PROLONGED PERIODS OF RAIN THROUGH FRIDAY WHICH COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ017>019-027>032-036>038-047-112000- HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- 347 PM EDT WED APR 10 2013 ...SEVERE THUNDERSTORM WATCH 88 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH THE EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE FROM JUST SOUTH OF TOLEDO THROUGH CLEVELAND TO SOUTHERN CRAWFORD COUNTY IN PENNSYLVANIA. THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALIZED FLOODING IS POSSIBLE WHERE THUNDERSTORMS PERSIST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THURSDAY. SOME THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THERE COULD BE PROLONGED PERIODS OF RAIN THROUGH FRIDAY WHICH COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-112000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 347 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LOMBARDY
In the hours before
Local storm report, Apr 10, 8:12 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
812 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST RAVENNA 41.16N 81.24W
04/10/2013 M64 MPH PORTAGE OH AWOS
&&
MULLENLocal storm report, Apr 10, 8:19 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
819 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL CARDINGTON 40.50N 82.90W
04/10/2013 E1.00 INCH MORROW OH TRAINED SPOTTER
&&
EVENT NUMBER CLE1301027
JAMLocal storm report, Apr 10, 8:21 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
821 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG NORTH CANTON 40.89N 81.42W
04/10/2013 STARK OH FIRE DEPT/RESCUE
TELEPHONE POLE DOWN ON SYNDER ST.
&&
EVENT NUMBER CLE1301028
JAMLocal storm report, Apr 10, 9:52 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
952 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG UPPER SANDUSKY 40.83N 83.28W
04/10/2013 WYANDOT OH 911 CALL CENTER
DISPATCH REPORTED 4 SEMI TRUCKS BLOWN OVER ALONG WITH
NUMEROUS POWER LINES AND TREES DOWN.
0348 PM HAIL MARBLEHEAD 41.53N 82.72W
04/10/2013 E1.00 INCH OTTAWA OH TRAINED SPOTTER
0350 PM TSTM WND DMG NEW WASHINGTON 40.96N 82.85W
04/10/2013 CRAWFORD OH TRAINED SPOTTER
SEVERAL UNINHABITED BUILDINGS DAMAGED AND POWER POLES
DOWN
0410 PM TSTM WND DMG SHELBY 40.88N 82.66W
04/10/2013 RICHLAND OH TRAINED SPOTTER
BUILDING HAD A PORTION OF ROOF BLOWN OFF BY THUNDERSTORM
WINDS
0425 PM TSTM WND DMG NORTH CANTON 40.87N 81.40W
04/10/2013 STARK OH TRAINED SPOTTER
SHINGLES BLOWN OFF A ROOF.
0425 PM HAIL MARION 40.58N 83.13W
04/10/2013 E1.00 INCH MARION OH TRAINED SPOTTER
0429 PM HAIL MORROW CTY/MT GILEAD 40.55N 82.83W
04/10/2013 E1.00 INCH MORROW OH TRAINED SPOTTER
0433 PM TSTM WND DMG ASHLAND 40.87N 82.32W
04/10/2013 ASHLAND OH TRAINED SPOTTER
NUMEROUS SMALL LIMBS DOWN IN CITY OF ASHLAND.
0500 PM HAIL 4 N NASHVILLE 40.65N 82.11W
04/10/2013 E1.00 INCH HOLMES OH TRAINED SPOTTER
0510 PM TSTM WND GST PARKMAN 41.37N 81.06W
04/10/2013 E60.00 MPH GEAUGA OH TRAINED SPOTTER
0510 PM TSTM WND DMG AKRON 41.08N 81.52W
04/10/2013 SUMMIT OH TRAINED SPOTTER
WINDOW BLOWN OUT ON BUILDING. ROOF DAMAGED ON SHED.
0515 PM TSTM WND DMG 2 W SHELBY 40.88N 82.70W
04/10/2013 RICHLAND OH EMERGENCY MNGR
BARN DAMAGED AND UTILITY POLES DOWN.
0517 PM TSTM WND GST RAVENNA 41.16N 81.24W
04/10/2013 M64.00 MPH PORTAGE OH AWOS
0530 PM TSTM WND DMG NORTH CANTON 40.89N 81.42W
04/10/2013 STARK OH FIRE DEPT/RESCUE
TELEPHONE POLE DOWN ON SYNDER ST.
0536 PM TSTM WND DMG NILES 41.19N 80.75W
04/10/2013 TRUMBULL OH TRAINED SPOTTER
UTILITY POLE DOWN. 3 INCH LIMBS DOWN. POWER OUTAGE
REPORTED.
0548 PM HAIL CANTON 40.81N 81.37W
04/10/2013 E1.00 INCH STARK OH TRAINED SPOTTER
0700 PM HAIL CARDINGTON 40.50N 82.90W
04/10/2013 E1.00 INCH MORROW OH TRAINED SPOTTER
&&
MULLENLocal storm report, Apr 10, 10:43 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1043 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD HOLMESVILLE 40.63N 81.92W
04/10/2013 HOLMES OH COUNTY OFFICIAL
SEVERAL ROADS IN NORTH AND NORTHEAST HOLMES COUNTY WERE
WASHED OUT DURING THE EVENING
&&
MULLENLocal storm report, Apr 10, 10:45 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1045 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG UPPER SANDUSKY 40.83N 83.28W
04/10/2013 WYANDOT OH 911 CALL CENTER
DISPATCH REPORTED 4 SEMI TRUCKS BLOWN OVER ALONG WITH
NUMEROUS POWER LINES AND TREES DOWN.
0348 PM HAIL MARBLEHEAD 41.53N 82.72W
04/10/2013 E1.00 INCH OTTAWA OH TRAINED SPOTTER
0350 PM TSTM WND DMG NEW WASHINGTON 40.96N 82.85W
04/10/2013 CRAWFORD OH TRAINED SPOTTER
SEVERAL UNINHABITED BUILDINGS DAMAGED AND POWER POLES
DOWN
0410 PM TSTM WND DMG SHELBY 40.88N 82.66W
04/10/2013 RICHLAND OH TRAINED SPOTTER
BUILDING HAD A PORTION OF ROOF BLOWN OFF BY THUNDERSTORM
WINDS
0410 PM TSTM WND DMG SHELBY 40.88N 82.66W
04/10/2013 RICHLAND OH TRAINED SPOTTER
ROOF DAMAGED ON BUILDING.
0425 PM HAIL MARION 40.58N 83.13W
04/10/2013 E1.00 INCH MARION OH TRAINED SPOTTER
0433 PM TSTM WND DMG ASHLAND 40.87N 82.32W
04/10/2013 ASHLAND OH TRAINED SPOTTER
NUMEROUS SMALL LIMBS DOWN IN CITY OF ASHLAND.
0500 PM HAIL 4 N NASHVILLE 40.65N 82.11W
04/10/2013 E1.00 INCH HOLMES OH TRAINED SPOTTER
0510 PM TSTM WND GST PARKMAN 41.37N 81.06W
04/10/2013 E60.00 MPH GEAUGA OH TRAINED SPOTTER
0510 PM TSTM WND DMG AKRON 41.08N 81.52W
04/10/2013 SUMMIT OH TRAINED SPOTTER
WINDOW BLOWN OUT ON BUILDING. ROOF DAMAGED ON SHED.
0515 PM TSTM WND DMG 2 W SHELBY 40.88N 82.70W
04/10/2013 RICHLAND OH EMERGENCY MNGR
BARN DAMAGED AND UTILITY POLES DOWN.
0517 PM TSTM WND GST RAVENNA 41.16N 81.24W
04/10/2013 M64.00 MPH PORTAGE OH AWOS
0525 PM TSTM WND DMG NORTH CANTON 40.87N 81.40W
04/10/2013 STARK OH TRAINED SPOTTER
SHINGLES BLOWN OFF A ROOF.
0529 PM HAIL MORRAL 40.55N 82.83W
04/10/2013 E1.00 INCH MORROW OH TRAINED SPOTTER
0530 PM TSTM WND DMG NORTH CANTON 40.89N 81.42W
04/10/2013 STARK OH FIRE DEPT/RESCUE
TELEPHONE POLE DOWN ON SYNDER ST.
0536 PM TSTM WND DMG 3 SE NILES 41.16N 80.71W
04/10/2013 TRUMBULL OH TRAINED SPOTTER
UTILITY POLE DOWN. 3 INCH LIMBS DOWN. POWER OUTAGE
REPORTED.
0548 PM HAIL CANTON 40.81N 81.37W
04/10/2013 E1.00 INCH STARK OH TRAINED SPOTTER
0700 PM HAIL CARDINGTON 40.50N 82.90W
04/10/2013 E1.00 INCH MORROW OH TRAINED SPOTTER
1030 PM FLOOD HOLMESVILLE 40.63N 81.92W
04/10/2013 HOLMES OH COUNTY OFFICIAL
SEVERAL ROADS IN NORTH AND NORTHEAST HOLMES COUNTY WERE
WASHED OUT DURING THE EVENING
&&
MULLENThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:23 PM EDT | Areal Flood Warning | CLE | Holmes | 6 hr |
| Apr 10, 9:33 PM EDT | Areal Flood Advisory | CLE | Stark | 10 hr |
| Apr 11, 1:11 AM EDT | River Flood Warning | CLE | Hancock | 48 hr |
| Apr 11, 4:17 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 24 hr |
| Apr 11, 4:45 AM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Richland | 6 hr |
| Apr 11, 5:10 AM EDT | River Flood Warning | CLE | Lorain | 45 hr |
| Apr 11, 5:10 AM EDT | River Flood Warning | CLE | Holmes, Wayne | 5 days |
| Apr 11, 8:49 AM EDT | River Flood Warning | CLE | Hancock | 60 hr |
| Apr 11, 10:55 AM EDT | River Flood Warning | CLE | Erie, Huron | 36 hr |
| Apr 11, 10:55 AM EDT | River Flood Warning | CLE | Seneca | 48 hr |
| Apr 11, 11:03 AM EDT | River Flood Warning | CLE | Marion | 60 hr |
| Apr 11, 11:03 AM EDT | River Flood Warning | CLE | Marion | 5 days |
| Apr 11, 4:27 PM EDT | Lakeshore Flood Watch | CLE | Lucas, Ottawa | 8 hr |
| Apr 11, 7:36 PM EDT | River Flood Warning | CLE | Trumbull | 16 hr |
| Apr 11, 7:36 PM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 58 hr |
Nearby
River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.